# SDR 2002FA0001156

- Difficulty date: September 30, 2002
- Submitted: September 30, 2002
- Operation: General aviation
- Aircraft: N101DX
- Make and model: Mooney M20R
- Aircraft serial: 290221
- Aircraft time: 315 hours
- Engine: Cont IO550G
- Engine time: 315 hours
- Propeller: Mcauly 2A34C*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D7582
- Condition: Cracked
- Location: Spinner
- Part time: 42 hours
- Component: Spinner, Mcauly
- Component part number: D75791
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPINNER BULKHEAD WAS FOUND CRACKED COMPLETELY AROUND THE CIRCUMFERENCE OF THE MOUNTING FLANGE.  THE TOTAL TIME ON THE SPINNER ASSEMBLY IS 315.5 HOURS.  THIS IS THE THIRD CRACKED BULKHEAD FOUND ON THIS AIRCRAFT.  THE TIME IN SERVICE OF THIS BULKHEAD IS 42.8 HOURS.  THE FIRST BULKHEAD WAS FOUND CRACKED (SEPARATED FROM PROP HUB) AT 104.6 HOURS TIS.  THE SECOND WAS FOUND CRACKED AT 168.1 HOURS TIS.  MCCAULEY SERVICE BULLETIN 237 WAS COMPLIED WITH AT THE FIRST REPLACEMENT.  SB 237A WAS COMPLIED WITH AT THE SECOND REPLACEMENT.
